# SDR ASOA200900611

- Difficulty date: June 1, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 17,089 hours, 14,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AFT J-ANGLE IS CRACKED 1.5 INCH IN RADIUS O/B OF LBL 9.  C/W EC/TC EO 600-53-91 C/W IAW REO 601R-53-11-136 REV A.
